Sums over primes of the Fourier coefficients of half-integral weight cusp forms
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 5 p.
@incollection{AST_1991__198-199-200__121_0,
     author = {Duke, W. and Iwaniec, H.},
     title = {Sums over primes of the {Fourier} coefficients of half-integral weight cusp forms},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     zbl = {0765.11024},
     mrnumber = {1144317},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__198-199-200__121_0/}
}
TY  - CHAP
AU  - Duke, W.
AU  - Iwaniec, H.
TI  - Sums over primes of the Fourier coefficients of half-integral weight cusp forms
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
DA  - 1991///
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1991__198-199-200__121_0/
UR  - https://zbmath.org/?q=an%3A0765.11024
UR  - https://www.ams.org/mathscinet-getitem?mr=1144317
LA  - en
ID  - AST_1991__198-199-200__121_0
ER  - 
Duke, W.; Iwaniec, H. Sums over primes of the Fourier coefficients of half-integral weight cusp forms, dans Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), 5 p. http://www.numdam.org/item/AST_1991__198-199-200__121_0/

[1]. W. Duke and H. Iwaniec, Bilinear forms in the Fourier coefficients of half-integral weight cusp forms and sums over primes, Math. Ann., 286 (1990), 783-802. | Article | EuDML 164664 | MR 1045402 | Zbl 0671.10021

[2]. D. R. Heath-Brown and S. J. Patterson., The distribution of Kummer sums at prime arguments, J. Reine Angew. Math., 310 (1979), 111-130. | EuDML 152154 | MR 546667 | Zbl 0412.10028

[3]. H. Iwaniec, Fourier coefficients of modular forms of half-integral weight, Invent. Math., 87 (1987), 385-401. | Article | EuDML 143426 | MR 870736 | Zbl 0606.10017

[4]. M. Jutila., On character sums and class numbers, J. Number Theory, 5 (1973), 203-214. | Article | MR 335449 | Zbl 0257.10015

[5]. M. Jutila., On mean values of Dirichlet polynomials with real characters, Acta Arith., 27 (1975), 191-198. | Article | EuDML 205338 | MR 406954 | Zbl 0261.10028

[6]. G. Shimura., On modular forms of half-integral weight, Ann. Math., 97 (1973), 440-481. | Article | MR 332663 | Zbl 0266.10022

[7]. R. C. Vaughan., Mean value theorems in prime number theory, J. London Math. Soc, 10 (1975), 153-162. | Article | MR 376567 | Zbl 0314.10028